Remembering Aldo Andreotti

Alan Huckleberry

Bollettino dell'Unione Matematica Italiana (2011)

  • Volume: 4, Issue: 2, page 307-309
  • ISSN: 0392-4041

How to cite


Huckleberry, Alan. "Remembering Aldo Andreotti." Bollettino dell'Unione Matematica Italiana 4.2 (2011): 307-309. <>.

author = {Huckleberry, Alan},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {eng},
month = {6},
number = {2},
pages = {307-309},
publisher = {Unione Matematica Italiana},
title = {Remembering Aldo Andreotti},
url = {},
volume = {4},
year = {2011},

AU - Huckleberry, Alan
TI - Remembering Aldo Andreotti
JO - Bollettino dell'Unione Matematica Italiana
DA - 2011/6//
PB - Unione Matematica Italiana
VL - 4
IS - 2
SP - 307
EP - 309
LA - eng
UR -
ER -


  1. ANDREOTTI, A., Théorèmes de dépendance algébrique sur les espaces complexes pseudo-concaves, Bull. Soc. Math. France91 (1963) 1-38. Zbl0113.06403MR152674
  2. ANDREOTTI, A. and GRAUERT, H., Théorème de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France90 (1962) 193-259. Zbl0106.05501MR150342
  3. ANDREOTTI, A. and NORGUET, F., La convexité holomorphe dans l'espace analytique des cycles d'une variété algéebrique. Ann. Scuola Norm. Sup. Pisa (3) 21 (1967) 31-82. Zbl0176.04001MR239118
  4. HUCKLEBERRY, A., Remarks on homogeneous manifolds satisfying Levi-conditions, Bollettino U.M.I. (9) III (2010) 1-23 (arXiv:1003:5971). Zbl1215.32015MR2605911
  5. HUCKLEBERRY, A., Hyperbolicity of cycle spaces and automorphism groups of flag domains (arXiv:1003:5974). Zbl1276.32016MR3038712DOI10.1353/ajm.2013.0016
  6. KOHN, J. J. and ROSSI, H., On the extension of holomorphic functions from the boundary of a complex manifold, Ann. of Math. (2) 81 (1965) 451-472. Zbl0166.33802MR177135DOI10.2307/1970624
  7. KOHN, J. J. and ROSSI, H., On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for functions of two complex variables, Ann. of Math. (2) 64 (1956) 514-522. MR81952DOI10.2307/1969599
  8. KOHN, J. J. and ROSSI, H., On hulls of holomorphy, Comm. Pure Appl. Math.13 (1960) 587-591. MR150339DOI10.1002/cpa.3160130403

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.